MathSciNet Relay Station
MathSciNet bibliographic data
MR2833493 (2012j:65259) 65M06 (65M12)
Mehmetoglu, Orhan; Popov, Bojan Maximum principle and convergence of central schemes based on slope limiters. Math. Comp. 81 (2012), no. 277, 219–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement